You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1987/86/2
Nonexpansive maps in generalized Orlicz spaces
Download
PDF
- Nonexpansive maps in generalized Orlicz spaces
Article
Original scientific text
Title
Nonexpansive maps in generalized Orlicz spaces
Authors
Enrique Lami-Dozo
1
,
Philippe Turpin
2
Affiliations
Bruxelles, Belgique
Paris, France
Studia Mathematica
1987/86/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
155-188
Main language of publication
English
Published
1987
Exact and natural sciences
mathematics